# SDR SWIA971846

- Difficulty date: June 30, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 9,055 hours, 13,300 cycles
- Engine: Pwa PW118B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT SIGN AT ROW NINE SMASHED AND TWO EXIT ROW SIGNS AT ROW NINE ARE INOP.  REPLACED LOWER EXIT SIGN AT ROW 9BC AND PERFORMED OPS CHECK OF ALL LIGHTS.  OPS CHECKS GOOD.
